ISSN:
 1531-3492

eISSN:
 1553-524X

All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

January 2013 , Volume 18 , Issue 1

Select all articles

Export/Reference:

Second order corrector in the homogenization of a conductive-radiative heat transfer problem
Grégoire Allaire and Zakaria Habibi
2013, 18(1): 1-36 doi: 10.3934/dcdsb.2013.18.1 +[Abstract](1215) +[PDF](1223.1KB)
The basic reproduction number of discrete SIR and SEIS models with periodic parameters
Hui Cao and Yicang Zhou
2013, 18(1): 37-56 doi: 10.3934/dcdsb.2013.18.37 +[Abstract](1659) +[PDF](436.9KB)
Weak KAM theory for nonregular commuting Hamiltonians
Andrea Davini and Maxime Zavidovique
2013, 18(1): 57-94 doi: 10.3934/dcdsb.2013.18.57 +[Abstract](996) +[PDF](573.7KB)
Slow passage through multiple bifurcation points
Younghae Do and Juan M. Lopez
2013, 18(1): 95-107 doi: 10.3934/dcdsb.2013.18.95 +[Abstract](1005) +[PDF](546.7KB)
Stability results for a size-structured population model with delayed birth process
Xianlong Fu and Dongmei Zhu
2013, 18(1): 109-131 doi: 10.3934/dcdsb.2013.18.109 +[Abstract](1224) +[PDF](525.2KB)
Bifurcations of a nongeneric heteroclinic loop with nonhyperbolic equilibria
Fengjie Geng, Junfang Zhao, Deming Zhu and Weipeng Zhang
2013, 18(1): 133-145 doi: 10.3934/dcdsb.2013.18.133 +[Abstract](954) +[PDF](436.5KB)
Dynamics of a dengue fever transmission model with crowding effect in human population and spatial variation
Tzy-Wei Hwang and Feng-Bin Wang
2013, 18(1): 147-161 doi: 10.3934/dcdsb.2013.18.147 +[Abstract](923) +[PDF](419.0KB)
Exact travelling wave solutions and their dynamical behavior for a class coupled nonlinear wave equations
Jibin Li and Fengjuan Chen
2013, 18(1): 163-172 doi: 10.3934/dcdsb.2013.18.163 +[Abstract](925) +[PDF](162.8KB)
A note on the global stability of an SEIR epidemic model with constant latency time and infectious period
Yoshiaki Muroya, Yoichi Enatsu and Huaixing Li
2013, 18(1): 173-183 doi: 10.3934/dcdsb.2013.18.173 +[Abstract](975) +[PDF](359.3KB)
Direct exponential ordering for neutral compartmental systems with non-autonomous $\mathbf{D}$-operator
Rafael Obaya and Víctor M. Villarragut
2013, 18(1): 185-207 doi: 10.3934/dcdsb.2013.18.185 +[Abstract](804) +[PDF](474.1KB)
Time dependent perturbation in a non-autonomous non-classical parabolic equation
Felipe Rivero
2013, 18(1): 209-221 doi: 10.3934/dcdsb.2013.18.209 +[Abstract](840) +[PDF](420.8KB)
$\omega$-limit sets for porous medium equation with initial data in some weighted spaces
Liangwei Wang, Jingxue Yin and Chunhua Jin
2013, 18(1): 223-236 doi: 10.3934/dcdsb.2013.18.223 +[Abstract](1123) +[PDF](397.2KB)
On the multiple spike solutions for singularly perturbed elliptic systems
Weichung Wang, Tsung-Fang Wu and Chien-Hsiang Liu
2013, 18(1): 237-258 doi: 10.3934/dcdsb.2013.18.237 +[Abstract](1149) +[PDF](776.3KB)
Global dynamics and bifurcations in a four-dimensional replicator system
Yuanshi Wang, Hong Wu and Shigui Ruan
2013, 18(1): 259-271 doi: 10.3934/dcdsb.2013.18.259 +[Abstract](734) +[PDF](557.6KB)
On the spectrum of the superposition of separated potentials.
J. Douglas Wright
2013, 18(1): 273-281 doi: 10.3934/dcdsb.2013.18.273 +[Abstract](979) +[PDF](331.8KB)

2017  Impact Factor: 0.972

Editors

Referees

Librarians

Email Alert

[Back to Top]